Volume 11 (2016), no. 1, cover, legend

 

1.    KRAAIKAMP, C.: Pierre Liardet 1943-2014, Uniform Distribution Theory 11 (2016), no. 1, i–xi. (pdf)

2.    LARCHER G. – PUCHHAMMER F.: An improved bound for the star discrepancy of sequences in the unit interval, Uniform Distribution Theory 11 (2016), no. 1, 1–14. (pdf)

3.    RAY P. K. – PATEL B. K.: Uniform distribution of the sequence of balancing numbers modulo m, Uniform Distribution Theory 11 (2016), no. 1, 15–21. (pdf)

4.    OHKUBO Y. – STRAUCH O.: Distribution of leading digits of numbers, Uniform Distribution Theory 11 (2016), no. 1, 23–45. (pdf)

5.    MÉRAI L. – WINTERHOF A.: On the pseudorandomness of the Liouville function of polynomials over a finite field, Uniform Distribution Theory 11 (2016), no. 1, 47–58. (pdf)

6.    De KONINCK, J-M. – KÁTAI, I. – PHONG, B.M.: On strong normality, Uniform Distribution Theory 11 (2016), no. 1, 59–78. (pdf)

7.    VERGER-GAUGRY, J.L.: On the conjecture of Lehmer, limit Mahler measure of trinomials and asymptotic expansions, Uniform Distribution Theory 11 (2016), no. 1, 79–139. (pdf)

8.    MIŠÍK, L. – ŠUSTEK, J. – VOLKMANN, B.: On Hausdorff dimensions related to sets with given asymptotic and gap densities, Uniform Distribution Theory 11 (2016), no. 1, 141–157. (pdf)

9.    NAIR, R. – NASR, E.: Pair correlations and random walks on the integers, Uniform Distribution Theory 11 (2016), no. 1, 159–164. (pdf)

10.   KRČMARSKÝ, D. – MIŠÍK, L. – VÁCLAVÍKOVÁ Z.: On small sets of distribution functions of ratio block sequences, Uniform Distribution Theory 11 (2016), no. 1, 165–174. (pdf)

11.     IACÓ, M.R. – STEINER W. – TICHY R.F.: Linear recursive odometers and beta-expansions, Uniform Distribution Theory 11 (2016), no. 1, 175–186. (pdf)